# SDR 2017F00064

- Difficulty date: April 9, 2017
- Submitted: April 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

QRF TO CBB DUE TO COCKPIT WINDOW RT CRACKED. INFORMATION OF CORRECTIVE ACTION AS WELL AS INFORMATION OF DEFECTIVE PART WILL BE FORWARDED AS SOON AS AVAILABLE
